Majorant optimization of weight algorithms in the Monte Carlo
Doklady Akademii Nauk, Tome 316 (1991) no. 2, pp. 305-309
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1991_316_2_a9,
author = {A. V. Starkov},
title = {Majorant optimization of weight algorithms in the {Monte} {Carlo}},
journal = {Doklady Akademii Nauk},
pages = {305--309},
year = {1991},
volume = {316},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1991_316_2_a9/}
}
A. V. Starkov. Majorant optimization of weight algorithms in the Monte Carlo. Doklady Akademii Nauk, Tome 316 (1991) no. 2, pp. 305-309. http://geodesic.mathdoc.fr/item/DAN_1991_316_2_a9/